You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1953/40/1
Algebraic treatment of the notion of satisfiability
Download
PDF
- Algebraic treatment of the notion of satisfiability
Article
Original scientific text
Title
Algebraic treatment of the notion of satisfiability
Authors
Helena Rasiowa
1
,
Roman Sikorski
1
Affiliations
Warszawa, Polska
Fundamenta Mathematicae
1953/40/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
62-95
Main language of publication
English
Published
1953
Exact and natural sciences
mathematics